# SDR QXEA2019061000243

- Difficulty date: June 9, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 23,071 hours, 24,755 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: False Activation
- Location: Spoilers
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION GOT MASTER WARNING CAUTION AND AT LEAST THREE CAUTION LIGHTS.  LIGHTS WENT OUT AFTER GEAR RETRACTION (2-3 SECONDS)  F/O OBSERVED "SPOILER OUTBD" AND "ROLL SPLR INBD HYD CAUTIONS  SPEED ABOUT 140 KIAS. REMOVED FROM SERVICE. INTEROGATED CDS AND FOUND NO CURRENT OR LOGGED FAULTS.  C/W OPS TEST OF ROLL SPOILER SYSTEM IAW Q400 AMM 27-10-00-870-079 .   OPS TEST GOOD.  C/W BLEEDING OF 1 HYD SYSTEM AND 2 HYD SYSTEM IAW Q400 AMM 29-10-00-870-079 AND 29-10-00-870-077.  C/W WITH OPERATIONAL TEST OF ROLL SPOILER SYSTEM IAW AMM 27-60-00-710-801.  OPS TEST GOOD. RETURNED TO SERVICE. NO PARTS REPLACED.
